# SDR ORJA96105

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensors
- Condition: Req Ajust
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE INDICATION ON GROUND AND AFTER RETRACTION.  ADJUSTED DOWN AND UPLOCK SENSORS ON NOSE GEAR AND SWUNG A TOTAL OF SIX TIMES.  OPS NORMAL.  (M)
